CSpace
L-1 geometric ergodicity of a multivariate nonlinear AR model with an ARCH term
Lu, ZD; Jiang, ZY
2001-01-15
Source PublicationSTATISTICS & PROBABILITY LETTERS
ISSN0167-7152
Volume51Issue:2Pages:121-130
AbstractIn this note, the condition to ensure the L-1 geometric ergodicity of a multivariate nonlinear AR model mixed with an ARCH term (also called conditional heteroscedastic autoregressive nonlinear model) is investigated. Under some mild conditions on the white noise process with first absolute moment, a sufficient condition much weaker than that by Ango Nze (C.R. Acad. Sci. Paris 315 ser. 1 (1992) 1301-1304) is derived. As an application, the L-1 geometric ergodicity of an additive AR model mixed with a multiplicative ARCH term is studied. Our condition expands the application of the result in Ango Nze (C.R. Acad. Sci. Paris 315 ser. 1 (1992) 1301-1304) and is interesting for robust modeling when the white noise is fat-tailed with infinite variance. Some additional remarks are also made. (C) 2001 Elsevier Science B.V. All rights reserved.
Keywordautoregression conditional heteroscedasticity L-1 geometric ergodicity Markov chain multivariate AR-ARCH (CHARN) model
Language英语
WOS Research AreaMathematics
WOS SubjectStatistics & Probability
WOS IDWOS:000166195200003
PublisherELSEVIER SCIENCE BV
Citation statistics
Cited Times:26[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/15944
Collection中国科学院数学与系统科学研究院
Affiliation1.Univ Catholique Louvain, Inst Stat, B-1348 Louvain, Belgium
2.Acad Sinica, Inst Syst Sci, Lab Management Decis & Informat Syst, Beijing 100080, Peoples R China
3.Beijing Inst Informat Technol, Div Math, Beijing 100101, Peoples R China
Recommended Citation
GB/T 7714
Lu, ZD,Jiang, ZY. L-1 geometric ergodicity of a multivariate nonlinear AR model with an ARCH term[J]. STATISTICS & PROBABILITY LETTERS,2001,51(2):121-130.
APA Lu, ZD,&Jiang, ZY.(2001).L-1 geometric ergodicity of a multivariate nonlinear AR model with an ARCH term.STATISTICS & PROBABILITY LETTERS,51(2),121-130.
MLA Lu, ZD,et al."L-1 geometric ergodicity of a multivariate nonlinear AR model with an ARCH term".STATISTICS & PROBABILITY LETTERS 51.2(2001):121-130.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Lu, ZD]'s Articles
[Jiang, ZY]'s Articles
Baidu academic
Similar articles in Baidu academic
[Lu, ZD]'s Articles
[Jiang, ZY]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Lu, ZD]'s Articles
[Jiang, ZY]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.